# SDR ASOA2016082915327

- Difficulty date: August 29, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 30,088 hours, 21,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

12 CD LOWER EXIT SIGN HAS 1 LIGHT BULB BURNED OUT.  R & R 12 CD LOWER EXIT SIGN LIGHT BULB IAW AMM 33-51-05.  OPS CHECKED GOOD.
